# SDR USAA2012090500013

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,190 hours, 16,622 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000100500
- Part serial: CC2359
- Condition: Saturated
- Location: Rt Elevator
- Part time: 41,190 hours, 16,622 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - WATER INGRESS ON RIGHT ELEVATOR ON UPPER PANEL 27.5 INCHES FROM OUTBOARD EDGE AND 8.5 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR ON UPPER PANEL 27.5 INCHES FROM OUTBOARD EDGE AND 8.5 INCHES FROM TRAILING EDGE IAW A319 SRM 55-20-00.
